MathSciNet Relay Station
MathSciNet bibliographic data
MR158410 57.50 (57.55)
Palais, Richard S. Morse theory on Hilbert manifolds. Topology 2 1963 299–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement